Alert archive / Maine / Storm Warnings in 2020
Storm Warning 7, NWS Gray, ME
NWS Gray, ME issued this storm warning at Dec 4, 2020, 4:02 PM EST. It took effect at Dec 5, 2020, 3:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 4, 2020, 4:02 PM EST (21:02 UTC)
- In effect from
- Dec 5, 2020, 3:00 PM EST
- Expired
- Dec 6, 2020, 3:31 AM EST
- In force
- 13 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
954 WHUS71 KGYX 042102 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 402 PM EST Fri Dec 4 2020 ANZ153-051115- /O.UPG.KGYX.GL.A.0027.201205T1700Z-201206T1500Z/ /O.NEW.KGYX.GL.W.0037.201205T2000Z-201206T0900Z/ Casco Bay- 402 PM EST Fri Dec 4 2020 ...GALE WARNING IN EFFECT FROM 3 PM SATURDAY TO 4 AM EST SUNDAY... * WHAT...North winds 20 to 25 kt with gusts up to 40 kt and seas 5 to 8 ft expected. * WHERE...Casco Bay. * WHEN...From 3 PM Saturday to 4 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ151-051115- /O.UPG.KGYX.GL.A.0027.201206T0000Z-201206T2200Z/ /O.NEW.KGYX.GL.W.0037.201205T2000Z-201206T0900Z/ Penobscot Bay- 402 PM EST Fri Dec 4 2020 ...GALE WARNING IN EFFECT FROM 3 PM SATURDAY TO 4 AM EST SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 40 kt and seas 3 to 6 ft expected. * WHERE...Penobscot Bay. * WHEN...From 3 PM Saturday to 4 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ150-152-154-051115- /O.UPG.KGYX.GL.A.0027.201205T1700Z-201206T1500Z/ /O.NEW.KGYX.SR.W.0007.201205T2000Z-201206T0900Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 402 PM EST Fri Dec 4 2020 ...STORM WARNING IN EFFECT FROM 3 PM SATURDAY TO 4 AM EST SUNDAY... * WHAT...North winds 25 to 35 kt with gusts up to 50 kt and seas 7 to 12 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 3 PM Saturday to 4 AM EST Sunday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
4 follow-up statements
592 WHUS71 KGYX 050854 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 354 AM EST Sat Dec 5 2020 ANZ151-153-052300- /O.CON.KGYX.GL.W.0037.201205T2000Z-201206T0900Z/ Penobscot Bay-Casco Bay- 354 AM EST Sat Dec 5 2020 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST SUNDAY... * WHAT...North winds 20 to 25 kt with gusts up to 45 kt and seas 5 to 8 ft expected. * WHERE...Casco Bay. * WHEN...From 3 PM Saturday to 4 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ150-152-154-052300- /O.CON.KGYX.SR.W.0007.201205T2000Z-201206T0900Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 354 AM EST Sat Dec 5 2020 ...STORM WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST SUNDAY... * WHAT...North winds 25 to 35 kt with gusts up to 50 kt and seas 8 to 14 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 3 PM Saturday to 4 AM EST Sunday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
460 WHUS71 KGYX 051437 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 937 AM EST Sat Dec 5 2020 ANZ151-153-060445- /O.CON.KGYX.GL.W.0037.201205T2000Z-201206T0900Z/ Penobscot Bay-Casco Bay- 937 AM EST Sat Dec 5 2020 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 45 kt and seas 4 to 7 ft expected. * WHERE...Casco Bay and Penobscot Bay. * WHEN...From 3 PM this afternoon to 4 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ150-152-154-060445- /O.CON.KGYX.SR.W.0007.201205T2000Z-201206T0900Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 937 AM EST Sat Dec 5 2020 ...STORM WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST SUNDAY... * WHAT...North winds 25 to 35 kt with gusts up to 50 kt and seas 11 to 16 ft expected. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 3 PM this afternoon to 4 AM EST Sunday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
148 WHUS71 KGYX 052043 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 343 PM EST Sat Dec 5 2020 ANZ151-153-060900- /O.CON.KGYX.GL.W.0037.000000T0000Z-201206T0900Z/ Penobscot Bay-Casco Bay- 343 PM EST Sat Dec 5 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 ft. * WHERE...Casco Bay and Penobscot Bay. * WHEN...Until 4 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ150-152-154-060900- /O.CON.KGYX.SR.W.0007.000000T0000Z-201206T0900Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 343 PM EST Sat Dec 5 2020 ...STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...North winds 25 to 35 kt with gusts up to 50 kt and seas 10 to 15 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 4 AM EST Sunday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
488 WHUS71 KGYX 060831 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 331 AM EST Sun Dec 6 2020 ANZ150-152-154-062245- /O.CAN.KGYX.SR.W.0007.000000T0000Z-201206T0900Z/ /O.EXB.KGYX.GL.W.0037.000000T0000Z-201206T2300Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 331 AM EST Sun Dec 6 2020 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... ...STORM WARNING IS CANCELLED... * WHAT...North winds 25 to 35 kt with gusts up to 50 kt and seas 10 to 15 ft. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 6 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ153-062245- /O.CAN.KGYX.GL.W.0037.000000T0000Z-201206T0900Z/ /O.NEW.KGYX.SC.Y.0105.201206T0831Z-201206T2300Z/ Casco Bay- 331 AM EST Sun Dec 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 2 to 4 ft. * WHERE...Casco Bay. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ151-062245- /O.EXT.KGYX.GL.W.0037.000000T0000Z-201206T2300Z/ Penobscot Bay- 331 AM EST Sun Dec 6 2020 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 ft and subsiding. * WHERE...Casco Bay and Penobscot Bay. * WHEN...Until 6 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Dec 4, 4:02 PM EST, 0 minutes earlier.
Area forecast discussion, Dec 4, 4:02 PM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Gray ME
402 PM EST Fri Dec 4 2020
.SYNOPSIS...
Low pressure will develop off the Mid-Atlantic coast late
tonight and intensify as it tracks over Cape Cod tomorrow
afternoon. This system will slowly move through the Gulf of
Maine Saturday night and into the Canadian Maritimes on Sunday
bringing rain changing to heavy snow along the coast with heavy
snow inland. Another low will move off the southeast coast
Monday, before passing well east of New England on Tuesday. High
pressure to follow midweek.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Water vapor imagery currently shows a shortwave diving south through
the Great Lakes and a second wave tracking into the Ohio Valley.
Models are in good agreement of phasing these features leading to
cyclogenesis off the Delmarva late tonight. Cyclonic flow
associated with the northern stream short wave will bring
chances for rain and snow showers across the mountains this
evening. Low pressure will intensify and track towards Cape Cod
with rain breaking out across the south before sunrise.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/...
***A rapidly intensifying winter storm will track through the
Gulf of Maine bringing rain changing to heavy wet near the
coast with strong winds and heavy snow inland Saturday into
Sunday morning. Heavy wet snow and strong winds bring elevated
concerns for power outages.***
Low pressure off the Delmarva will intensify rapidly as tracks
toward the elbow of Cape Cod tomorrow afternoon and into the
Gulf of Maine tomorrow night. Without any cold air in place this
dynamic system will cool the local environment with rain
changing to snow. A period of rain is likely tomorrow across
southern NH and the coastal plain of Maine. Rain is expected to
change to snow quite abruptly Saturday afternoon across the
interior with the rain/snow line crashing to the coast Saturday
evening.
Confidence is high that the foothills to the mountains will be
all snow where accumulations have the potential to exceed 12
inches. As the low pressure system intensifies in the Gulf of
Maine there are strong signals that mesoscale band of very heavy
snow will develop on the NW side of the system. Models
generally agree and strong mid-level frontogenesis with omega
values in the 20 to 30 unit range within the dendritic growth
zone. The placement of this band will highly dictate snow
totals as it will be capable of producing snowfall rates to
1-3 inches per hour. Current forecast snowfall places the
expected position of this band along an arc from southern
Somerset County back into the Monadnock Region of New Hampshire.
Closer to the coast, rain will be slowest to change to snow and
current forecast has a very tight gradient in snowfall with the
potential for several inches just 15 to 20 miles inland with the
potential for little accumulation immediately along the shore.
Have gone with Winter Storm Warnings for the entire area except
coastal zones where watches are up due to the uncertainty in the
rain to snow transition there. A concern with this system is
that with rain to start, temperatures in the low 30s along the
I-95 corridor, and isothermal soundings that when the transition
to snow happens it will be heavy and wet with potential to
effectively stick to trees and powerlines. As this heavy wet
snow accumulates Saturday night winds will ramp up with gusts in
excess of 30 mph that pose potential for scattered power
outages. This system will also be compact with a sharp cutoff in
snow along the Connecticut River Valley leading to the potential
for lesser amounts in SW NH. Have still gone with Winter Storm
Warnings there due to the potential impacts of even 4 to 5
inches of wet snow with strong winds leading to power outages.
Snow will taper off from SW to NE Sunday morning as this system
pulls away from the area. Breezy NW winds will keep clouds and
upslope snow showers going in the mountains from much of the
day with clearing skies across southern areas by Sunday
afternoon.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Overview: Generally quiet as the atmosphere resets after significant
regional winter storm. Broadly weak high pressure will build in from
the SW and keep things mostly dry and seasonable.
Impacts: No significant weather impacts anticipated at this time.
Forecast Details: Cyclonic flow on the backside of departing low
pressure will provide some upslope snow shower potential lingering
into Mon.
The next S/WV trof of interest is currently forecast to remain well
out to sea. This makes sense with a strong system Sat/Sun shoving
the baroclinic zone well S of the immediate area. Current ensemble
systems suggest more of a spread in speed than E/W position. So for
now the forecast remains dry.
Otherwise the multi-model consensus blend was a sufficient forecast
for the quiet weather given the significant impacts in the short
term.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Short Term...VFR conditions this evening will deteriorate to IFR
across from SW to NE early tomorrow morning as a strong area of
low pressure tracks across Cape Cod tomorrow afternoon. IFR/LIFR
likely tomorrow night in SHRA transitions to heavy snow.
Conditions will improve from SW to NE Sunday morning with
restrictions possible in the mountains.
Long Term...Widespread VFR conditions expected to prevail
&&
.MARINE...
Short Term...Winds will ramp up Saturday with storm force winds
in the outer waters from Saturday afternoon into Sunday and
Gales in the Bays. Seas will build to 5 ft by midday Saturday
and ramp up overnight with waves to 15 ft. Winds and seas are
slow to relax Sunday as low pressure pulls away to the Atlantic
Canada.
Long Term...Lingering SCA conditions on the outer waters in
cyclonic flow behind the departing storm. Weak high pressure
will allow wind and seas to diminish thru midweek.
&&
.TIDES/COASTAL FLOODING...
Tides will be astronomically low during our upcoming storm this
weekend, especially during the period of gusty northerly winds
Saturday night. Therefore, splash-over will be limited and
should be minor if it occurs at all. Will not include in the
forecast or DSS products at this time, but will monitor wave
heights closely over the weekend.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning from 10 AM Saturday to 1 PM EST Sunday
for MEZ007>009-012>014-018>022-033.
Winter Storm Watch from Saturday morning through Sunday
afternoon for MEZ023>028.
NH...Winter Storm Warning from 10 AM Saturday to 1 PM EST Sunday
for NHZ001>013-015.
Winter Storm Watch from Saturday morning through Sunday
afternoon for NHZ014.
MARINE...Gale Warning from 3 PM Saturday to 4 AM EST Sunday for ANZ151-
153.
Storm Warning from 3 PM Saturday to 4 AM EST Sunday for ANZ150-
152-154.
&&
NEAR TERM...Schroeter
SHORT TERM...Schroeter
LONG TERM...LegroHazardous weather outlook, Dec 4, 3:35 PM EST, 27 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 335 PM EST Fri Dec 4 2020 MEZ007>009-012>014-018>022-033-NHZ001>013-015-052045- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Interior Cumberland Highlands-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Western And Central Hillsborough- 335 PM EST Fri Dec 4 2020 ...WINTER STORM WARNING IN EFFECT FROM 10 AM SATURDAY TO 1 PM EST SUNDAY... This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ023>028-NHZ014-052045- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Coastal Rockingham- 335 PM EST Fri Dec 4 2020 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for south central Maine, southwest Maine and southern New Hampshire. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150-152-154-052045- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 335 PM EST Fri Dec 4 2020 ...STORM WARNING IN EFFECT FROM 3 PM SATURDAY TO 4 AM EST SUNDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ151-153-052045- Penobscot Bay-Casco Bay- 335 PM EST Fri Dec 4 2020 ...GALE WARNING IN EFFECT FROM 3 PM SATURDAY TO 4 AM EST SUNDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 4:02 AM EST | Gale Watch | GYX | 12 hr | |
| Dec 4, 4:02 PM EST | Gale Warning | GYX | 47 hr | |
| Dec 4, 4:06 PM EST | Winter Storm Warning | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Oxford, Somerset and 2 more | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.